Please use this identifier to cite or link to this item:
Title: Solution of the Percus-Yevick Equation
Authors: Lebowitz, Joel L.
Cooper, Fred
Frye, Graham
Mattis, Daniel C.
Ahn, Saeyoung
Keywords: Physics.
Issue Date: 1973
Publisher: ProQuest Dissertations & Theses
Citation: Ahn, S. (1973). Solution of the Percus-Yevick Equation Publication No. 302672396) [Doctoral dissertation, Yeshiva University]. ==(=Source: Dissertation Abstracts International, Volume: 34-11, Section: B, page: 5595.
ISBN: 9798641434032
Appears in Collections:Belfer Graduate School of Science Dissertations 1962 - 1978

Files in This Item:
File Description SizeFormat 
Ahn - Solution of the Percus-Yevick Equation.pdf15.94 MBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.